# SDR HNAA2016090700270

- Difficulty date: September 2, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 59,292 hours, 66,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 1 HAS 2 ADJACENT RED EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE.  RELAMPED EMERGENCY PATH LIGHT, OPS CK GOOD OK FOR SERVICE.
